# SDR A6WA2017071245091

- Difficulty date: July 10, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 39,184 hours, 36,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRAP AT BS 559 IS CORRODED BETWEEN RBL 27 AND RT FLOOR SUPPORT.
